# SDR SWAA2015122847428

- Difficulty date: December 25, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 62,327 hours, 36,770 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 589355
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 COCKPIT WINDOW ARCING.  R & R R1 WINDOW ASSEMBLY IAW MM.
